I recently started using Briviact and I'm having horrible stomach pains is this a common side effect?
I had to look this one up. It is new on the market and is hopeful for control of symptoms with few side effects.
The effects reported : Depression, Fatigue and Headache.
It says you can take it whether or not you eat. Perhaps you should take it with something in your stomach.
There are people on line more qualified than me on this topic.
I would like them to respond.
I was concerned about the stomach pain.
Have you had trouble like this before ?
Start monitoring it carefully with the idea that it is not the meds.
Feel better. If you want to talk about the pain, I am more qualified in that area.
Hey Girl! I don't see it under side effects when I referenced a few sites... Could it be interacting with one or more of your other meds? ... Did you try taking it with food?. If you are taking it for seizures or anxiety ale continue with pain , Lamictal works wonders! I've been on it for 6 years now and no side effects have I ever experienced..:)
Morning Greatful; Yes I also checked here and a few other sites; If you are still having problems because this medication is so new you should check with your doctor if you are still having this problem and taking with food did not help. As it says here from the info on drugs.com ((( Not all side effects for Briviact may be reported. You should always consult a doctor or healthcare professional for medical advice.)))) Good luck and have a good day. Chuck1957
- Briviact Information for Consumers
- Briviact Information for Healthcare Professionals (includes dosage details)
- Side Effects of Briviact (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2013 • 2 answers
Posted 9 May 2016 • 0 answers
Posted 31 May 2016 • 1 answer
Brivaracetam - Anyone taking Briviact? I was taking keppra 500 mg x 2 daily but my doc is switching?
Posted 12 Aug 2017 • 0 answers
Posted 14 Oct 2017 • 1 answer